Solving Polynomial Systems via a Stabilized Representation of Quotient Algebras

Simon Telen 1 Bernard Mourrain 2 Marc Van Barel 1
2 AROMATH - AlgebRe, geOmetrie, Modelisation et AlgoriTHmes
CRISAM - Inria Sophia Antipolis - Méditerranée , National and Kapodistrian University of Athens
Abstract : We consider the problem of finding the isolated common roots of a set of polynomial functions defining a zero-dimensional ideal I in a ring R of polynomials over C. We propose a general algebraic framework to find the solutions and to compute the structure of the quotient ring R/I from the null space of a Macaulay-type matrix. The affine dense, affine sparse, homogeneous and multi-homogeneous cases are treated. In the presented framework, the concept of a border basis is generalized by relaxing the conditions on the set of basis elements. This allows for algorithms to adapt the choice of basis in order to enhance the numerical stability. We present such an algorithm and show numerical results.
Type de document :
Article dans une revue
SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2018, 39 (3), pp.1421-1447. 〈10.1137/17M1162433〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01630425
Contributeur : Bernard Mourrain <>
Soumis le : lundi 13 novembre 2017 - 10:11:57
Dernière modification le : dimanche 23 décembre 2018 - 01:18:26
Document(s) archivé(s) le : mercredi 14 février 2018 - 13:40:39

Fichiers

paper-hal.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Simon Telen, Bernard Mourrain, Marc Van Barel. Solving Polynomial Systems via a Stabilized Representation of Quotient Algebras. SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2018, 39 (3), pp.1421-1447. 〈10.1137/17M1162433〉. 〈hal-01630425〉

Partager

Métriques

Consultations de la notice

291

Téléchargements de fichiers

99